Cayley orders

Arjeh M. Cohen; Gabriele Nebe; Wilhelm Plesken

Compositio Mathematica (1996)

  • Volume: 103, Issue: 1, page 63-74
  • ISSN: 0010-437X

How to cite


Cohen, Arjeh M., Nebe, Gabriele, and Plesken, Wilhelm. "Cayley orders." Compositio Mathematica 103.1 (1996): 63-74. <>.

author = {Cohen, Arjeh M., Nebe, Gabriele, Plesken, Wilhelm},
journal = {Compositio Mathematica},
keywords = {real simple Lie group of type ; real Cayley division ring; maximal finite subgroups; Cayley orders},
language = {eng},
number = {1},
pages = {63-74},
publisher = {Kluwer Academic Publishers},
title = {Cayley orders},
url = {},
volume = {103},
year = {1996},

AU - Cohen, Arjeh M.
AU - Nebe, Gabriele
AU - Plesken, Wilhelm
TI - Cayley orders
JO - Compositio Mathematica
PY - 1996
PB - Kluwer Academic Publishers
VL - 103
IS - 1
SP - 63
EP - 74
LA - eng
KW - real simple Lie group of type ; real Cayley division ring; maximal finite subgroups; Cayley orders
UR -
ER -


  1. [CoW 83] Cohen, A.M. and Wales, D.B.: Finite subgroups of G2(C), Comm. Algebra, 11 (1983) 441-459. Zbl0517.20020MR689418
  2. [CoW 94] Cohen, A.M. and Wales, D.B.: Finite simple subgroups of semisimple complex Lie groups - a survey, pp. 77-96 in "Groups of Lie type and their geometries ", eds. W. M. Kantor and L. Di Martino, LMS Lecture Notes, no. 207, Cambridge University Press, 1995. Zbl0849.20010MR1320515
  3. [Cox 46] Coxeter, H.S.M.: Integral Cayley Numbers, Duke Math. J.13 (1946) 561-578. Zbl0063.01004MR19111
  4. [Dic 23] Dickson, L.E.: A new simple theory of hypercomplex integers, Journal de Mathématiques Pures et Appliquées (9), Vol. 2 (1923), 281-326. Zbl49.0089.01JFM49.0089.01
  5. [Gri 94] Griess, Jr., R.L.: Basic Conjugacy Theorems for G2, Preprint 1994, University of Michigan, Ann Arbor. 
  6. [HoP 89] Holt, D.F. and Plesken, W.: Perfect Groups, Oxford University Press1989. Zbl0691.20001MR1025760
  7. [JLPW 94] Jansen, C., Lux, K., Parker, R.A. and Wilson, R.A.: An Atlas of Brauer Characters. In preparation. Zbl0831.20001
  8. [Reh 94] Rehm, H.P.: Prime factorization of integral Cayley octaves, Annales de la Faculté des Sciences de Toulouse, Vol. II, no. 2, (1993) 271-289. Zbl0830.17017MR1253392
  9. [Sch 85] Scharlau, W.: Quadratic and Hermitian Forms, Springer-Verlag, 1985. Zbl0584.10010MR770063
  10. [Slo 93] Slodowy, P.: Two notes on a finiteness problem in the representation theory of finite groups, Hamburger Beiträge zur Mathematik, Heft 21, 1993, Universität Hamburg. MR1635690
  11. [Spr 63] Springer, T.A.: Oktaven, Jordan-Algebren und Ausnahmegruppen, Lecture Notes, Göttingen1963. 
  12. [vdBS 59] van der Blij, F. and Springer, T.A.: The arithmetics of octaves and of the group G2, Proc. Nederl. Akad. Wet. (1959) 406-418. Zbl0089.25803
  13. [Wei 64] Weil, A.: Remarks on the cohomology of groups, Annals of Math.80 (1964) 149-157. Zbl0192.12802MR169956

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.